# SDR DALA2016121609923

- Difficulty date: December 13, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232
- Aircraft serial: 32222
- Aircraft time: 39,911 hours, 3,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLAP AFT FAIRING AFT DRIVE LINK LOWER BEARING MIGRATION. THE FLAP AFT FAIRING AFT DRIVE LINK MIGRATION BEARING REMOVED AND FOUND HOLE OVERSIZED. THE OVERSIZED HOLE REWORKED AND REPAIR SLEEVES FABRICATED AND INSTALLED. NEW BEARING INSTALLED IAW BSOPM 20-50-03 REV108 IAW B777 CMM 57-26-60 REPAIR 6-1 REV 23.
